# SDR DALA2018011200224

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 67,742 hours, 48,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT INOP. T/S, R&R OVERWING EMERGENCY EVACUATION LIGHT BATTERY PACK PER MM 33-53. OPS CHK - GOOD. OK FOR SVC.
